MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE 1 1/4 IN. SINGLE USE, STERILE, 27 G; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE 1 1/4 IN. SINGLE USE, STERILE, 27 G; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305136
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using a bd¿ needle 1 1/4 in.Single use, sterile, 27 g, the needle broke.The following information was provided by the initial reporter: injection needle broke from hub during use.
 
Additional Manufacturer Narrative
Investigation summary: a device history record review was completed by our quality engineer team for provided material number 305136 and lot number 9193713.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD¿ NEEDLE 1 1/4 IN. SINGLE USE, STERILE, 27 G
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13581802
Report Number1911916-2022-00094
Device Sequence Number4410178
Product Code FMI
UDI-Device Identifier30382903051367
UDI-Public30382903051367
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number305136
Device Catalogue Number305136
Device Lot Number9193713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown